Publications by the researcher in collaboration with Manuel José González Ortiz (24)

2021

  1. Disjointly non-singular operators on Banach lattices

    Journal of Functional Analysis, Vol. 280, Núm. 8

2012

  1. Quantities characterizing semi-Fredholm operators and perturbation radii

    Journal of Mathematical Analysis and Applications, Vol. 390, Núm. 1, pp. 362-367

2004

  1. Decomposable subspaces of Banach spaces

    Publicationes Mathematicae, Vol. 64, Núm. 3-4, pp. 319-328

1998

  1. On the poles of the local resolvent

    Mathematische Nachrichten, Vol. 193, pp. 19-26

1997

  1. Stability of the local spectrum

    Proceedings of the American Mathematical Society, Vol. 125, Núm. 2, pp. 417-425

1996

  1. Un cálculo funcional local

    25 años de matemáticas en la Universidad de La Laguna (Servicio de Publicaciones), pp. 201-210

  2. Cantidades operacionales

    25 años de matemáticas en la Universidad de La Laguna (Servicio de Publicaciones), pp. 319-328

  3. Properties and applications of the local functional calculus

    Extracta mathematicae, Vol. 11, Núm. 2, pp. 375-380

1995

  1. Stability of the local spectrum

    Extracta mathematicae, Vol. 10, Núm. 1, pp. 72-77

  2. On the poles of the local resolvent

    Extracta mathematicae, Vol. 10, Núm. 2, pp. 183-188

1993

  1. Operational quantities characterizing Semi-Fredholm operators

    Extracta mathematicae, Vol. 8, Núm. 2, pp. 132-137

1991

  1. Operational quantities derived from the norm and generalized Fredholm theory

    Extracta mathematicae, Vol. 6, Núm. 2, pp. 132-134

  2. On operator ideals determined by sequences

    Bulletin of the Australian Mathematical Society, Vol. 44, Núm. 2, pp. 285-295

  3. Note on operational quantities and Mil'man isometry spectrum

    Extracta mathematicae, Vol. 6, Núm. 2, pp. 129-131

  4. Note on operational quantities and Mil'man isometry spectrum

    Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum, Vol. 3, Núm. 1, pp. 103-111

1990

  1. On the generalized Sadovski functor

    Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum, Vol. 1, Núm. 1, pp. 109-117

  2. On operator ideals determined by sequences

    Extracta mathematicae, Vol. 5, Núm. 2, pp. 71-73

  3. Note on the Haussdorft measure of noncompactiness

    Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum, Vol. 1, Núm. 1, pp. 119-123

  4. A generalization of semi-Fredholm operators

    Extracta mathematicae, Vol. 5, Núm. 2, pp. 59-61